# SDR IPXA2015061390117

- Difficulty date: May 30, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 29,767 hours, 20,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440109
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLIGHT DECK CAPTAIN`S SEAT TRACK MOUNTING FLANGE HAS LIGHT SURFACE CORROSION.  REMOVED SEAT TRACK IAW MM 25-11-01-02-198, NO ALLOWABLE DAMAGE.   INSTALLED SEAT TRACK IAW MM 25-11-01-822-078.
